Armenian Journal of Mathematics

The relations between matroids of arbitrary cardinality and independence spaces

Mao, Hua and Hui, Liu (2013) The relations between matroids of arbitrary cardinality and independence spaces. Armenian Journal of Mathematics, 5 (1). pp. 26-33. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
260Kb

Abstract

This paper deals with teh relationships between two classes of infinte matroids--the classes of matroids of arbitrary cardinality and of independence spaces primarily with the help of hyperplane set approach and sometimes of closure operator approach.

Item Type:Article
Subjects:05-xx Combinatorics
ID Code:207
Deposited By:Professor hua mao
Deposited On:17 Jul 2013 16:25
Last Modified:17 Jul 2013 16:42

Repository Staff Only: item control page